Journal of Differential Geometry

On the geometry and classification of absolute parallelisms. I

Joseph A. Wolf

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 6, Number 3 (1972), 317-342.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214430496

Digital Object Identifier
doi:10.4310/jdg/1214430496

Mathematical Reviews number (MathSciNet)
MR0312442

Zentralblatt MATH identifier
0251.53014

Subjects
Primary: 53C50: Lorentz manifolds, manifolds with indefinite metrics

Citation

Wolf, Joseph A. On the geometry and classification of absolute parallelisms. I. J. Differential Geom. 6 (1972), no. 3, 317--342. doi:10.4310/jdg/1214430496. https://projecteuclid.org/euclid.jdg/1214430496


Export citation

See also

  • Part II: Joseph A. Wolf. On the geometry and classification of absolute parallelisms. II. J. Differential Geometry, Volume 7, Number 1, (1972), 19--44.